Rocky Mountain Journal of Mathematics

Volume Index for Volume 32

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 32, Number 4 (2002), 1685-1688.

Dates
First available in Project Euclid: 5 June 2007

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1181070048

Digital Object Identifier
doi:10.1216/rmjm/1181070048

Citation

Volume Index for Volume 32. Rocky Mountain J. Math. 32 (2002), no. 4, 1685--1688. doi:10.1216/rmjm/1181070048. https://projecteuclid.org/euclid.rmjm/1181070048


Export citation